Alert archive / Alabama / Wind Advisories in 2011
Wind Advisory 11, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Apr 26, 2011, 4:06 PM CDT for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Apr 27, 2011, 5:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 4:06 PM CDT (21:06 UTC)
- In effect from
- Apr 27, 2011, 5:00 AM CDT
- Expired
- Apr 27, 2011, 8:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807 WWUS74 KHUN 262106 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 406 PM CDT TUE APR 26 2011 ALZ001>010-016-TNZ076-096-097-270900- /O.NEW.KHUN.WI.Y.0011.110427T1000Z-110428T0100Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 406 PM CDT TUE APR 26 2011 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM CDT WEDNESDAY. * TIMING: WIND GUSTS EXCEEDING 35 MPH ARE EXPECTED BETWEEN 5 AM AND 8 PM. THE STRONGEST GUSTS ARE EXPECTED AROUND MIDDAY WEDNESDAY. * WINDS: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH...WITH OCCASIONAL WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED ACROSS MUCH OF THE AREA. HIGHER ELEVATIONS MAY EXPERIENCE SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: WINDS THIS STRONG WILL LIFT OR DISLODGE LOOSE OUTDOOR OBJECTS...AND BREAK SMALL OR WEAKENED TREE LIMBS. MOTORISTS IN HIGH PROFILE VEHICLES...ON ELEVATED ROADWAYS...OR ON EAST TO WEST ORIENTED HIGHWAYS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ BCC
3 follow-up statements
190 WWUS74 KHUN 270455 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1155 PM CDT TUE APR 26 2011 ALZ001>010-016-TNZ076-096-097-271300- /O.CON.KHUN.WI.Y.0011.110427T1000Z-110428T0100Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 1155 PM CDT TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM CDT WEDNESDAY. * TIMING: WIND GUSTS EXCEEDING 35 MPH ARE EXPECTED BETWEEN 5 AM AND 8 PM. THE STRONGEST GUSTS ARE EXPECTED AROUND MIDDAY WEDNESDAY. * WINDS: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH...WITH OCCASIONAL WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED ACROSS MUCH OF THE AREA. HIGHER ELEVATIONS MAY EXPERIENCE SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: WINDS THIS STRONG WILL LIFT OR DISLODGE LOOSE OUTDOOR OBJECTS...AND BREAK SMALL OR WEAKENED TREE LIMBS. MOTORISTS IN HIGH PROFILE VEHICLES...ON ELEVATED ROADWAYS...OR ON EAST TO WEST ORIENTED HIGHWAYS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH...OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ 70/DD
780 WWUS74 KHUN 271246 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 746 AM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-280100- /O.CON.KHUN.WI.Y.0011.000000T0000Z-110428T0100Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 746 AM CDT WED APR 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING: PERIODIC WIND GUSTS EXCEEDING 35 MPH ARE EXPECTED THROUGH 8 PM THIS EVENING. THE STRONGEST GUSTS ARE EXPECTED AROUND MIDDAY TODAY. * WINDS: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH...WITH OCCASIONAL WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED ACROSS MUCH OF THE AREA. HIGHER ELEVATIONS MAY EXPERIENCE SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: WINDS THIS STRONG WILL LIFT OR DISLODGE LOOSE OUTDOOR OBJECTS...AND BREAK SMALL OR WEAKENED TREE LIMBS. MOTORISTS IN HIGH PROFILE VEHICLES...ON ELEVATED ROADWAYS...OR ON EAST TO WEST ORIENTED HIGHWAYS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
237 WWUS74 KHUN 271820 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 120 PM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-280100- /O.CON.KHUN.WI.Y.0011.000000T0000Z-110428T0100Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 120 PM CDT WED APR 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING: PERIODIC WIND GUSTS EXCEEDING 35 MPH ARE EXPECTED THROUGH 8 PM THIS EVENING. THE STRONGEST GUSTS ARE EXPECTED AROUND MIDDAY TODAY. * WINDS: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH...WITH OCCASIONAL WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED ACROSS MUCH OF THE AREA. HIGHER ELEVATIONS MAY EXPERIENCE SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: WINDS THIS STRONG WILL LIFT OR DISLODGE LOOSE OUTDOOR OBJECTS...AND BREAK SMALL OR WEAKENED TREE LIMBS. MOTORISTS IN HIGH PROFILE VEHICLES...ON ELEVATED ROADWAYS...OR ON EAST TO WEST ORIENTED HIGHWAYS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Apr 26, 3:55 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 26, 3:55 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
355 PM CDT TUE APR 26 2011
.DISCUSSION...
...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE TOMORROW...
A BUSY SHORT TERM PORTION OF THE FORECAST CONTINUES. THE MAIN THEME
FOR THE AFTERNOON FCST PACKAGE IS ATTEMPTING TO RESOLVE DETAILS OF
THE EVOLUTION OF CONVECTION TONIGHT AND TOMORROW. AND...THIS IS NO
EASY TASK STILL AT THIS LATE HOUR. WHAT IS APPARENT AND REASONABLE TO
EXPECT IS THAT A SIGNIFICANT SEVERE WEATHER AND PERHAPS TORNADO
OUTBREAK APPEARS ON THE HORIZON TOMORROW FOR THE REGION. FINE TUNING
THE SPECIFIC AREAS MOST FAVORABLE FOR SVR STORMS AND TORNADIC
DEVELOPMENT IS STILL DIFFICULT...BUT THE NORTHERN AL AND SOUTHERN
MIDDLE TN REGION CERTAINLY LOOKS FAVORABLE FROM A LARGE SCALE
PERSPECTIVE. FCST DETAILS FOLLOW BELOW.
EARLY MORNING CONVECTION CLEARED OUT OF THE TN VALLEY...WITH SKIES
PARTIALLY CLEARING ACROSS THE AREA. INSTABILITY CU HAVE DEVELOPED
THIS AFTERNOON WITH THE INCREASED INSOLATION...BUT ARE
FLAT/LOW-TOPPED. THE ABSENCE OF ANY FORCING OF CONSEQUENCE HAS KEPT
CLOUD DEVELOPMENT SUPPRESSED SO FAR...AND THIS SEEMS REASONABLE TO
CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY
EVENING. A BRIEF SHOWER OR TWO COULD NOT BE RULED OUT...BUT
OVERALL...DRY CONDITIONS ARE EXPECTED THROUGH THE EARLY EVENING.
WINDS HAVE INCREASED MARKEDLY AS THE DRY WEDGE OF AIR ENTERED THE
AREA AND MIXING DEEPENED QUICKLY. SOME GUSTS AROUND 30 TO 35 MPH
HAVE BEEN REPORTED AT SOME OF THE AUTOMATED STATIONS. A TEMPORARY
RELAXATION OF THE SYNOPTIC PRESSURE GRADIENT AND WEAKENED MIXING
SHOULD ALLOW WINDS TO DECREASE THIS EVENING.
IMPACTS TO OUR AREA FOR LATER TONIGHT ARE JUST NOW GETTING STARTED
WELL OUT TO OUR WEST. DISCRETE CELLS ARE FINALLY BEGINNING TO FIRE
LATE THIS AFTERNOON IN THE ARKLATEX REGION...STRETCHING NE TOWARDS
THE MID MISS VALLEY. AS AN UPR WAVE SEEN IN WATER VAPOR IMGRY PUSHES
CLOSER TO THAT AREA LATER TODAY...RAPID DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS IS LIKELY. FORCED BY BROAD SCALE LIFT AND STRONG UPR
JET DYNAMICS...THIS ACTIVITY WILL LIKELY CONGEAL INTO A LONG LINE
LATER THIS EVENING. AS THE LOW-LVL JET INCREASES TO ARND 70-80 KTS
JUST TO OUR WEST...RAPID MOVEMENT OF THIS BAND OF CONVECTION TOWARDS
OUR AREA WILL TAKE PLACE TONIGHT. MOST OF MODEL GUIDANCE KEEPS THE
MAIN BAND OF CONVECTION JUST TO OUR WEST...AND PERHAPS COVERING NW
ALABAMA ESPECIALLY AFTER MIDNIGHT. HOWEVER...COLD POOL INTERACTIONS
WITH INCIPIENT FLOW WILL HELP TO GIVE THE CONVECTIVE BAND AN
EASTWARD COMPONENT. SO...WILL GO WITH HIGH POPS FOR TONIGHT IN
ANTICIPATION THAT THE LINE OF STORMS WILL MOVE ACROSS MOST IF NOT
ALL OF THE AREA. PW VALUES IN THE NARROW CONFINED CHANNEL OF DEEP
MOISTURE WILL LIKELY BE ARND 1.6-1.7 INCHES CAUSING VERY HEAVY
RAINFALL AND EXACERBATING THE FLASH FLOOD THREAT...PARTICULARLY IN
NW ALABAMA. HOWEVER...ANOTHER REAL THREAT WILL BE DUE TO WIDESPREAD
DAMAGING WINDS WITH A POTENTIAL BROAD BOWING SEGMENT. SHEAR MAY BE
EQUALLY SUFFICIENT TO PRODUCE EMBEDDED SUPERCELLULAR STRUCTURES
ALONG THE LINE...GIVING RISE TO A TORNADO THREAT EVEN LATE TONIGHT
AND EARLY TOMORROW.
THUNDERSTORMS MAY BE ONGOING ACROSS THE AREA DURING THE
MORNING...PARTICULARLY IN THE NW...AND DEPENDING ON THE EVOLUTION OF
CONVECTION TO OUR WEST THIS EVENING. THE AMOUNT OF RESULTING SHOWER
AND THUNDERSTORM ACTIVITY ACROSS THE AREA IN THE MORNING WILL
PRESENT A CAVEAT FOR THE FCST TOMORROW. IF DEVELOPMENT IS CONTINUALLY
SUSTAINED ACROSS THE AREA AS BROAD SCALE FORCING INCREASES...THEN
THE PRESENCE OF CLOUDS/RAIN MAY ACT TO LIMIT INSTABILITY.
THUS...MOST OF THE MORE SVR ACTIVITY WOULD BE CONFINED TO OUR SOUTH
AND EAST. IN WHAT APPEARS AS THE MOST LIKELY SCENARIO AT THIS
POINT...THE BRUNT OF THE SHOWER/STORM ACTIVITY MAY LINGER IN NW
ALABAMA...WITH PERHAPS NORTH CENTRAL AND NE ALABAMA MORE IN A HIGHER
THREAT SITUATION. IT IS STILL FAR TOO DIFFICULT TO GET PRECISE WITH
HOW THE ACTIVITY WILL EVOLVE TOMORROW THOUGH...SO A HEIGHTENED
THREAT TO ERR ON THE SIDE OF CAUTION WILL BE EMPLOYED IN THIS FCST
UPDATE. WITHOUT GETTING INTO TOO MUCH DETAIL...SHEAR/INSTABILITY
PARAMETERS CONTINUE TO FAVOR POTENTIALLY STRONG AND LONG TRACK
TORNADOES IN THE REGION. SHARPLY CURVED HODOGRAPHS IN THE LOWEST 1-2
KM ALSO DISPLAY THE THREAT WELL. DISCRETE CELLS AHEAD OF AN EVOLVING
LINE MAY INDEED BE PRESENT TOMORROW...AND MAY BE MOVING ARND 50-60
MPH TO THE NE. AS THE AFTERNOON PROGRESSES HOWEVER...A LINE OF
STORMS WITH EMBEDDED SUPERCELLULAR STORMS WILL MOVE ACROSS THE AREA.
BEST TIMING AT THIS POINT IS FOR THE LATE AFTERNOON IN NW ALABAMA
AND SOUTHERN MIDDLE TN...TO THE EARLY-MID EVENING IN NE ALABAMA.
ALL OF THIS ACTIVITY WILL COME TO AN END FROM WEST TO EAST AS THE
COLD FRONT PUSHES ACROSS THE AREA. ONE MORE IMPORTANT THING...WINDS
OUTSIDE OF ANY THUNDERSTORM ACTIVITY WILL LIKELY BE GUSTING OVER
35-40 MPH...WITH SUSTAINED WIND SPEEDS EVEN AT ABOUT 25-30 MPH.
SO...A WIND ADVISORY WILL BE ISSUED FOR THE AREA...BEGINNING AT 12Z
AND LASTING UNTIL 00Z.
A PERIOD OF DRIER AND COOLER WEATHER WILL ENSUE AS A CONTINENTAL
AIRMASS MOVES BACK INTO THE REGION. TEMPS WILL GRADUALLY CLIMB INTO
THE WEEKEND AS UPR RIDGING BUILDS ACROSS THE SOUTHEAST CONUS AND A
SFC HIGH BUILDS OFF THE EAST COAST. THE NEXT CHANCE FOR STORMS WILL
LIKELY BE SUNDAY NIGHT.
&&
.AVIATION...
BREEZY BUT VFR CONDITIONS ARE EXPECTED THROUGH THIS AFTERNOON BEFORE
THE NEXT MAIN ROUND OF SHRA/TSRA ARRIVE IN N AL. WITH THE BREAKS IN
CLOUD COVER PUSHING E OVER THE AREA...SOME LATE AFTERNOON SHRA/TSRA
DEVELOPMENT IS POSSIBLE BUT HAVE NOT INCLUDED IN THE TAFS SINCE
CONFIDENCE IN THIS OCCURRENCE HAS SIGNIFICANTLY DECREASED. HAVE TIMED
NEXT TSRA AROUND MIDNIGHT BUT THIS MAY CHANGE AS STORMS FINALLY
INITIATE UPSTREAM. SOME STORMS MAY BE ONGOING THROUGH THE DAY ON WED
BUT MAY REMAIN JUST TO OUR W...SO FOR NOW HAVE SIMPLY INDICATED THE
UNSETTLED PERIOD AFTER MIDNIGHT WITH TSRA/VCTS. MORE EXACT TIMING CAN
BE EXPECTED WITH FUTURE FORECASTS. SOUTHERLY WINDS OVERALL WILL
BECOME STRONG IN GENERAL DURING THE DAY WED...GUSTING TO ARND 35KTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 68 81 52 72 49 / 90 90 60 0 0
SHOALS 66 80 50 72 50 / 100 100 40 0 0
VINEMONT 67 79 50 69 49 / 80 90 60 0 0
FAYETTEVILLE 68 79 50 69 48 / 90 100 60 0 0
ALBERTVILLE 65 81 52 71 46 / 50 90 80 10 0
FORT PAYNE 64 80 54 70 46 / 50 90 80 10 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
WIND ADVISORY FROM 5 AM TO 8 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY FROM 5 AM TO 8 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&
KDWHazardous weather outlook, Apr 26, 1:12 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 112 PM CDT TUE APR 26 2011 ALZ001>010-016-TNZ076-096-097-270100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 112 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON...MAINLY IN NORTHWEST ALABAMA. OTHERWISE...THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP LATER TODAY IN THE MID MISSISSIPPI VALLEY AND PUSH INTO NORTHWESTERN ALABAMA LATE THIS EVENING OR EARLY ON WEDNESDAY MORNING. THESE STORMS WILL MOVE QUICKLY ACROSS THE AREA DURING THE OVERNIGHT HOURS...BUT THE WORST IMPACTS ARE EXPECTED MAINLY IN NORTHWEST ALABAMA. THE MAIN THREATS WITH THIS LINE WILL BE DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. IN ADDITION...ISOLATED TORNADOES MAY OCCUR ESPECIALLY WITH CELLS ALONG THE LEADING EDGE OF THE LINE. REPEATED BOUTS OF HEAVY RAIN AND THUNDERSTORMS...PARTICULARLY IN NORTHWESTERN ALABAMA MAY LEAD TO AREAS OF FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS MAY BE ONGOING DURING THE MORNING...PARTICULARLY IN NORTHWEST ALABAMA. HOWEVER...THE POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL INCREASE MAINLY ON WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF AND ALONG A STRONG COLD FRONT AND QUICKLY PUSH ACROSS THE REGION. THE POTENTIAL FOR STRONG LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER INFORMATION ON THIS THREAT. ALSO...WINDS OUTSIDE OF ANY THUNDERSTORM ACTIVITY WILL LIKELY REACH WIND ADVISORY CRITERIA ON WEDNESDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND AS ANOTHER COLD FRONT PUSHES ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE LATE TONIGHT...AND ESPECIALLY ON WEDNESDAY. KDW
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:04 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 41 min |
| Apr 26, 1:45 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 45 min |
| Apr 26, 1:52 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 38 min |
| Apr 26, 2:35 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 40 min |
| Apr 26, 3:22 AM CDT | Special Weather Statement | HUN | Madison | 23 min |
| Apr 26, 3:47 AM CDT | Special Weather Statement | HUN | Jackson, Madison, Marshall, Morgan | 43 min |
| Apr 26, 6:42 AM CDT | Special Weather Statement | HUN | Lauderdale | 48 min |
| Apr 26, 2:52 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 38 min |
Nearby
Wind Advisories in Alabama, 2011Wind Advisories in Tennessee, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.